Efficient semiparametric marginal estimation for the partially linear additive model for longitudinal/clustered data


Carroll, Raymond J. ; Maity, Arnab ; Mammen, Enno ; Yu, Kyusang


DOI: https://doi.org/10.1007/s12561-009-9000-7
URL: https://link.springer.com/article/10.1007/s12561-0...
Additional URL: http://www.stat.tamu.edu/~carroll/ftp/2009.papers....
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Statistics in Biosciences : SIB
Volume: 1
Issue number: 1
Page range: 10-31
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 1867-1764 , 1867-1772
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Carroll, Raymond J. ; Maity, Arnab ; Mammen, Enno ; Yu, Kyusang (2009) Efficient semiparametric marginal estimation for the partially linear additive model for longitudinal/clustered data. Statistics in Biosciences : SIB Berlin [u.a.] 1 1 10-31 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item